Items where Author is "Assolami, Afrah"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Ahmad, Bashir and Alsaedi, A. and Assolami, Afrah (2012) Existence results for Caputo type fractional differential equations with four-point nonlocal fractional integral boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (93). pp. 1-11. ISSN 1417-3875

This list was generated on Sun Oct 24 10:42:28 2021 CEST.